Group photo
Author:
MOM2ACAT's Photo MOM2ACAT SparkPoints: (190,535)
Fitness Minutes: (41,579)
Posts: 30,457
6/30/14 4:51 P

My SparkPage
Send Private Message
Reply
MUSKWA2 I was on that drug from June 2013 to December 2013; I had some very mild neuropathy, and it did eventually go away a while after I was off the drug. I don't know though about more severe cases. I'm glad you are getting in to see a neurologist, that sounds like the best thing to do right now.

I didn't lose my hair to any of the chemo I have had since 2007, but I did lose all of it the first time I went through chemo in 2003. Mine came in grayish and curly at first, but gradually, the color went back to normal, and it went back to my normal hair texture also, which is straight.

Edited by: MOM2ACAT at: 6/30/2014 (16:52)

My name is Shari; I have been a Sparker since July 2006, I am now in hospice care for metastatic breast cancer, but I'm not letting cancer stop me from Sparking!

Promise me you'll always remember: You're braver than you believe, and stronger than you seem, and smarter than you think.

A. A. Milne



 current weight: -1.8  under
5
2.5
0
-2.5
-5
MUSKWA2's Photo MUSKWA2 Posts: 48
6/30/14 11:39 A

My SparkPage
Send Private Message
Reply
Yes I'll let you know. I'll have to talk to a Dr. soon...mater88 I had dark brown hair before this, it came back almost completely gray. it might sound bad but it sure is devastating. I haven't started any post chemo drugs yet, but maybe it'll be temporary and start growing close to normal soon. Take care.

 Pounds lost: 5.0 
0
25
50
75
100
IVYLASS's Photo IVYLASS SparkPoints: (229,981)
Fitness Minutes: (87,069)
Posts: 7,179
6/29/14 7:58 A

My SparkPage
Send Private Message
Reply
I am on Tamoxifen and have had no issues. MUSKWA2, I do not think your doctors are getting sick of you. You're sick and need help. If you are getting that sense then you need to speak to them about their attitude. Let us know what the doctor says.

Edited by: IVYLASS at: 6/30/2014 (21:49)
One stumble does not a failure make.

Everything in moderation.


 July Minutes: 941
0
285
570
855
1140
MATER88's Photo MATER88 SparkPoints: (196,997)
Fitness Minutes: (128,609)
Posts: 2,390
6/28/14 5:25 P

My SparkPage
Send Private Message
Reply
I have a question, too. I had a lumpectomy on both sides in Oct. 2012 followed with radiation. I was blessed with having no problems with either. In March of 2013 I got put on Arimidex. I have had some of the side effects like hot flashes and forgetting what I'm saying in the middle of a sentence. But about a year later, March 2014, my hair started turning more grey and then it began to become very hard to handle. My beautician couldn't do anything with it. She said my hair had completely changed in the past couple of years. Has anyone had anything like that happen? I am trying to grow it out but I think I look best in a short hairdo.

Edited by: MATER88 at: 6/30/2014 (15:17)
 Pounds lost: 20.0 
0
5
10
15
20
MUSKWA2's Photo MUSKWA2 Posts: 48
6/27/14 7:55 P

My SparkPage
Send Private Message
Reply
I'm so pleased that everyone has replied to my posted, thank you all. I think if the neurologist could just see me (they're so busy here) I'd be less freaked out. I'm sorry for those who deal with this indefinitely I just can't imagine, Thanks again!

 Pounds lost: 5.0 
0
25
50
75
100
SIMPLELIFE4REAL's Photo SIMPLELIFE4REAL Posts: 9,709
6/27/14 7:24 P

My SparkPage
Send Private Message
Reply
I have mild neuropathy from Taxol. From what I have read it can get better, but if it is still there a year after treatment ends, it is likely to be lifelong. There are some meds that can provide some people relief so it's great you are seeing a doctor about it. My MO asks me about mine at each checkup. Mine is not bad enough to require medication, but the taxane forms of chemo often have neuropathy as a side effect. You are not alone in having such a bad reaction to it. I'm sorry that you are having to deal with this SE. It's no fun and some people become quite disabled from it.

Kay from Tennessee



 July Minutes: 0
0
62.5
125
187.5
250
PEACEFUL-SPIRIT's Photo PEACEFUL-SPIRIT Posts: 16,459
6/27/14 7:07 P

My SparkPage
Send Private Message
Reply
I have had neuropathy for over 5 years now, from chemo. I do have some issues and seem to have a fibromyalgia type condition, it can be hard to get out of bed, painful and stiff muscles I take a bath every morning and I feel better after.. Good Luck, hope you feel better.

Inga
Co-Leader of Breast Cancer Survivor's & Those Who Care. Days Go By...So Live Your Life.

Motivational Quote:
"You have within you a supply of energy limited only by your ability to discover and develop it. In body, mind and spirit, you are endowed with capabilities far greater than you know, keep reaching for your potential. "




 current weight: 174.2 
180
172.25
164.5
156.75
149
MUSKWA2's Photo MUSKWA2 Posts: 48
6/27/14 5:14 P

My SparkPage
Send Private Message
Reply
Thank you so much Ivy. I am awaiting a neurologist appointment and am in constant contact, I think they're sick of me. All they're doing for me right now is pain medications and I'm pretty loopy on them with very little relief. Just thought someone could tell me if there's an end to this someday. Thanks again. emoticon

 Pounds lost: 5.0 
0
25
50
75
100
NILLAPEPSI's Photo NILLAPEPSI SparkPoints: (123,744)
Fitness Minutes: (63,229)
Posts: 12,163
6/27/14 5:13 P

My SparkPage
Send Private Message
Reply
I didn't have that problem either, so I can't answer your question. I think your doctor or a pharmacist might be able to answer your question though. I have a friend who is a pharmacist & she answers those types of questions often.

Keep smiling!!
Nillapepsi (Sheila) :-)

There is no passion to be found playing small - in settling for a life that is less than the one you are capable of living. ~Nelson Mandela~


 July Minutes: 740
0
250
500
750
1000
IVYLASS's Photo IVYLASS SparkPoints: (229,981)
Fitness Minutes: (87,069)
Posts: 7,179
6/27/14 4:59 P

My SparkPage
Send Private Message
Reply
I didn't have to deal with neuropathy. I think you need to talk to your doctor.

One stumble does not a failure make.

Everything in moderation.


 July Minutes: 941
0
285
570
855
1140
MUSKWA2's Photo MUSKWA2 Posts: 48
6/27/14 4:11 P

My SparkPage
Send Private Message
Reply
I'm pretty new here, but not Spark...haven't yet posted but have a question emoticon : I'm 3 months out of chemo, opted out of radiation for some very personal reason (and distance required to travel being one). I had to stop Paclitaxel treatment early because of the neuropathy side effect and then neuropathic pain, The pain has yet to be resolved and now all of a sudden I am barely able to get out of bed. Anyone know if this is typical and how long this might last? Oops! Sorry wrong forum, I'll do better next time :)

Edited by: MUSKWA2 at: 6/27/2014 (16:14)
 Pounds lost: 5.0 
0
25
50
75
100
Page: 1 of (1)  

Report Innappropriate Post

Other Breast Cancer Survivors and Those Who Care General Team Discussion Forum Posts

Topics:
Last Post:
6/8/2017 11:56:27 AM
7/18/2018 4:11:33 PM
5/19/2017 2:56:01 PM
6/1/2017 8:51:11 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x17755x58356516

Review our Community Guidelines